# SDR USAA010551

- Difficulty date: April 3, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Dented
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER DENTED 3 INCH AREA, BS 380-400, STRINGER 25R.  INSTALLED DOUBLER REPAIR PER SRM 53-00-03, DETAIL V.  (M)
